# SDR ASOA20130602045

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 31,513 hours, 24,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MX REPLACED THE LT OVERWING EMERGENCY LIGHT BULB.  OPS CHECKS WERE GOOD.
